RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 285, Number 1, Pages 49–52 (Mi dan8908)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Weak closure of complete groups of automorphisms

A. L. Fëdorov

A. R. Beruni Tashkent Polytechnical Institute

Full text: PDF file (547 kB)

Bibliographic databases:
UDC: 517.98+519.46
Presented: А. Н. Колмогоров
Received: 09.10.1984

Citation: A. L. Fëdorov, “Weak closure of complete groups of automorphisms”, Dokl. Akad. Nauk SSSR, 285:1 (1985), 49–52

Citation in format AMSBIB
\Bibitem{Fed85}
\by A.~L.~F\"edorov
\paper Weak closure of complete groups of automorphisms
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 285
\issue 1
\pages 49--52
\mathnet{http://mi.mathnet.ru/dan8908}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=812144}
\zmath{https://zbmath.org/?q=an:0607.28009}


Linking options:
  • http://mi.mathnet.ru/eng/dan8908
  • http://mi.mathnet.ru/eng/dan/v285/i1/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. A. Rubshtein, A. L. Fëdorov, “Subgroups of a complete ergodic approximately finite group of automorphisms, which preserve the measure of a Lebesgue space”, Funct. Anal. Appl., 20:2 (1986), 156–158  mathnet  crossref  mathscinet  zmath  isi
    2. S. I. Bezuglyi, V. Ya. Golodets, “Outer conjugacy of the actions of countable amenable groups on a measure space”, Math. USSR-Izv., 29:1 (1987), 1–18  mathnet  crossref  mathscinet  zmath
    3. A. S. Veksler, A. L. Fëdorov, “Conjugacy of homomorphisms of locally compact groups into the outer group of measurable equivalence relation”, Funct. Anal. Appl., 22:4 (1988), 318–319  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:25
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020